# SDR 98ZZZX2769

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ATW - LEFT WING TANK FUEL LEAK RE-INSPECTED.  ONE HY-LOCK FASTENER FOUND BAD.  REPLACED HY-LOCK AND RESEALED TANK.
